AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Radouan Daher , Mohamed El Hamma
Data Source:[J].Comptes rendus - Mathématique(IF 0.477), 2014, Vol.352 (3), pp.235-240Elsevier
Abstract:Abstract(#br)We obtain new inequalities for the Fourier transform in the space L 2 ( R n ) , using a generalized spherical mean operator for proving two estimates in certain classes of functions characterized by a generalized continuity modulus.
Author:Radouan Daher , Mohamed El Hamma
Data Source:[J].Proceedings of the Japan Academy, Series A, Mathematical Sciences(IF 0.407), 2015, Vol.91 (6), pp.85-88Project Euclid
Abstract:In this paper, we prove an analog of Younis’s theorem 5.2 in~[4] for the generalized Fourier-Bessel transform on the Half line for functions satisfying the $(\beta, \gamma)$-generalized Bessel Lipschitz condition in the space $\mathrm{L}^{2}_{\alpha,n}$.
Author:Radouan Daher , Mustapha Boujeddaine , Mohamed El Hamma
Data Source:[J].Proceedings of the Japan Academy, Series A, Mathematical Sciences(IF 0.407), 2014, Vol.90 (9), pp.135-137Project Euclid
Abstract:In this paper, we obtain an analog of Younis’s Theorem 5.2 in~[7] for the Dunkl transform on the real line for functions satisfying the $(\beta, \gamma)$-Dunkl Lipschitz condition in the space $\mathrm{L}^{p}(\mathbf{R}, |x|^{2\alpha+1}dx)$, where $\alpha\geq -\frac{1}{2}$.
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:In this paper, we study two estimates useful in applications are proved for the Dunkl transform in a Hilbert space L2,α(R) = L2(R,|x|2α+1dx), α >−1/2 as applied to some classes of functions characterized by a generalized modulus of continuity.
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.53-62Etamaths Publishing
Abstract:In this paper, we study two estimates useful in applications are proved for the Dunkl transform in a Hilbert space L2,α(R) = L2(R,|x|2α+1dx), α >−1/2 as applied to some classes of functions characterized by a generalized modulus of continuity.
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].Rendiconti del Circolo Matematico di Palermo (1952 -), 2015, Vol.64 (2), pp.241-249Springer
Abstract:Abstract(#br)Using a generalized spherical mean operator, we obtain an analog of Theorem 5.2 in Younis (J Math Sci 9(2),301–312 1986 ) for the Dunkl transform for functions satisfying the \(d\) -Dunkl Dini Lipschitz condition in the space \(\mathrm {L}^{2}(\mathbb {R}^{d},w_...
Author:Radouan Daher , Mohamed El Hamma
Data Source:[J].Journal of Pseudo-Differential Operators and Applications, 2016, Vol.7 (1), pp.59-65Springer
Abstract:Abstract(#br)Using a generalized dual translation operator, we obtain an analog of Titchmarsh’s theorem for the generalized Dunkl transform for functions satisfying the Q -Dunkl Lipschitz condition in the space \(\mathrm {L}_{Q}^{2}\) .
Author:Radouan Daher , Mohamed El Hamma , Nasser Saad
Data Source:[J].Journal of Mathematics, 2013, Vol.2013Hindawi
Abstract:Using a generalized translation operator, we obtain an analog of Theorem 5.2 in Younis (1986) for the Bessel transform for functions satisfying the ( k , γ ) -Bessel Lipschitz condition in L 2 , α ( ℝ + ) .
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].Annals of West University of Timisoara - Mathematics, 2013, Vol.51 (2), pp.47-55De Gruyter
Abstract:Abstract In this paper we shall prove the generalization of Titchmarsh's Theorem for the Dunkl transform for functions satisfying the k-Dunkl Lipschitz condition in the space L2,α = L2(ℝ; jxj2α+1dx), where k 2 f1; 2; ...g and ...
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].Int. J. Math. Anal., Ruse, 2012, Vol.6 (41-44), pp.41-44ZBMATH
Abstract:Summary: Using a generalized Dunkl translation, we obtain an analog of Titchmarsh's Theorem for the Dunkl transform on the real line.

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×